# SDR ASAA2017040320353

- Difficulty date: April 3, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 5,849 hours, 1,929 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Panel
- Part number: 3400764050
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472000 FOUND TWO FAN DUCT, BLEED VALVE PANELS LOOSE AT OUTBOARD SIDE 8 O'CLOCK & 10 O'CLOCK POSITION.  ACFT GROUNDED. TORQUED FAN DUCT, BLEED VALVE PANELS IAW AMM 72-23-07.
